Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 101, NWS Shreveport, LA

April 12, 2009Angelina County, Nacogdoches County, San Augustine County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 12, 2009, 2:08 PM CDT for Angelina County, Nacogdoches County, San Augustine County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2009, 2:08 PM CDT (19:08 UTC)
Expired
Apr 12, 2009, 2:45 PM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 9:30 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSHV 121908
SVRSHV
TXC005-347-405-121945-
/O.NEW.KSHV.SV.W.0101.090412T1908Z-090412T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CDT SUN APR 12 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANGELINA COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF DIBOLL...
  SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SAN AUGUSTINE COUNTY IN EASTERN TEXAS...

* UNTIL 245 PM CDT

* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHEAST OF DIBOLL...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF HUNTINGTON BY 220 PM CDT...
  ETOILE BY 230 PM CDT...
  6 MILES NORTHWEST OF MACUNE BY 240 PM CDT...
  6 MILES WEST OF SAN AUGUSTINE AND 6 MILES SOUTHWEST OF BLAND LAKE
  BY 245 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND
EASTERN TEXAS.

&&

LAT...LON 3109 9464 3108 9468 3111 9478 3114 9483
      3165 9440 3157 9399 3144 9401 3141 9405
      3136 9403 3134 9405 3112 9407 3109 9415
      3103 9448
TIME...MOT...LOC 1908Z 216DEG 52KT 3110 9458

$$

BUTTS
2 follow-up statements
000 
WWUS54 KSHV 121929
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 PM CDT SUN APR 12 2009

TXC005-121938-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-090412T1945Z/
ANGELINA TX-
229 PM CDT SUN APR 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR ANGELINA COUNTY IS
CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
ANGELINA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND
EASTERN TEXAS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3134 9447 3135 9446 3140 9451 3144 9458
      3165 9440 3157 9399 3144 9401 3141 9405
      3136 9403 3134 9405 3112 9407 3110 9414
TIME...MOT...LOC 1928Z 216DEG 52KT 3133 9438

$$

TXC347-405-121945-
/O.CON.KSHV.SV.W.0101.000000T0000Z-090412T1945Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-
229 PM CDT SUN APR 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SAN AUGUSTINE AND NACOGDOCHES COUNTIES...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR ETOILE...OR 20 MILES EAST OF LUFKIN...MOVING NORTHEAST 
AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DENNING...CHIRENO...6 MILES NORTHWEST OF MACUNE AND 7 MILES
  SOUTHEAST OF ATTOYAC BY 240 PM CDT...
  6 MILES WEST OF SAN AUGUSTINE AND 7 MILES SOUTHWEST OF BLAND LAKE
  BY 245 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND
EASTERN TEXAS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

&&

LAT...LON 3134 9447 3135 9446 3140 9451 3144 9458
      3165 9440 3157 9399 3144 9401 3141 9405
      3136 9403 3134 9405 3112 9407 3110 9414
TIME...MOT...LOC 1928Z 216DEG 52KT 3133 9438

$$

BUTTS
000 
WWUS54 KSHV 121945
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 PM CDT SUN APR 12 2009

TXC347-405-121954-
/O.EXP.KSHV.SV.W.0101.000000T0000Z-090412T1945Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-
245 PM CDT SUN APR 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SAN AUGUSTINE AND NACOGDOCHES
COUNTIES WILL EXPIRE AT 245 PM CDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND
EASTERN TEXAS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3134 9447 3135 9446 3140 9451 3144 9458
      3165 9440 3157 9399 3144 9401 3141 9405
      3136 9403 3134 9405 3112 9407 3110 9414
TIME...MOT...LOC 1944Z 216DEG 52KT 3152 9422

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:09 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 12, 12:09 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CDT SUN APR 12 2009

.UPDATE...
QUICK ZONE UPDATE JUST SENT TO CANCEL SVR WATCH #144 FOR PORTIONS
OF E TX AND SW AR. ALSO LOWERED TEMPS A BIT OVER SW AR/SE OK/E
TX...WHERE STABLE AIR/CLOUD COVER IN WAKE OF CONVECTION WILL LIKELY
PERSIST THROUGH MUCH OF THE DAY...INHIBITING MUCH OF ANY HEATING.
GIVEN DRY SLOTTING ALREADY UNDERWAY ACROSS E TX...DID LOWER POPS TO
HIGH CHANCE FOR THE AFTERNOON OVER SE OK/WRN SECTIONS OF NE TX.

WILL LIKELY LEAVE THE WATCH IN EFFECT THROUGH 21Z FOR THE
REMAINDER OF THE AREA...SINCE AN ADDITIONAL WATCH MAY BE NEEDED
BEFORE THE AFTERNOON FORECAST IS ISSUED.

15

&&

.PREV DISCUSSION.../ISSUED AT 1007 AM CDT SUN APR 12 2009/
ZONE UPDATE JUST SENT TO ADD SVR WATCH #144 FOR EXTREME ERN TX/N
LA/SW AR THROUGH 21Z. MOSTLY ELEVATED LINE OF CONVECTION CONTINUES
TO ADVANCE QUICKLY EAST ACROSS E TX ATTM...WITH OTHER ISOLATED
STORMS DEVELOPING AHEAD OF THE LINE OVER SCNTRL AR/NCNTRL LA.
GIVEN LOW WET BULB ZERO HEIGHTS OVER SW AR...HAIL WILL BE OF THE
MAIN CONCERN WITH THESE STORMS...ALTHOUGH LINE ITSELF OVER E TX
HAS BEEN CONSISTENTLY PRODUCING WIND GUSTS TO 40-45 MPH. SFC
ANALYSIS INDICATES A DEVELOPING SFC LOW BETWEEN UTS AND LFK...WITH
ATTENDANT WARM FRONT/WARM NOSE EXTENDING ACROSS THE NRN REACHES OF
SE TX...TO LOWER TOLEDO BEND RESERVOIR...INTO SCNTRL LA. WARM NOSE
HAS PENETRATED INTO ANGELINA COUNTY ATTM...BUT CURRENT EWD MOVING
CONVECTION MAY SUPPRESS THE NWD MOVEMENT OF THE FRONT INTO E TX.

STRONG SFC CONVERGENCE/UPPER LEVEL DIFFLUENCE WILL MAINTAIN THE
LINE AS IT SURGES E ACROSS SW AR/N LA THIS AFTERNOON. THE TORNADO
THREAT WILL BE DETERMINED WITH THE NWD EXTENT OF THE WARM FRONT
OVER CNTRL LA LATER TODAY...BUT STRONG 0-1KM SHEAR OF 35-40+ KTS
AND STRONG BACKING OF THE LOW LEVEL FLOW WILL ENHANCE THE TORNADO
THREAT SHOULD THE BOUNDARY REACH NCNTRL LA LATER TODAY.

NO UPDATES NEEDED TO THE CURRENT FORECAST...OTHER THAN TO ADD
WATCH WORDING. DRY SLOTTING WILL INCREASE FROM THE W LATER
TODAY...ALTHOUGH A MARGINAL SVR HAIL THREAT WILL EXIST GIVEN THE
PROXIMATELY OF THE COLD CORE LOW.

15

.AVIATION...

POOR FLIGHT CONDITIONS WILL PERSIST AREAWIDE THROUGH MUCH OF THE
DAY...AS LOW MVFR CIGS ATTRIBUTED TO WIDESPREAD STRONG TO SVR
CONVECTION CONTINUES TO SHIFT E ACROSS THE REGION. CONVECTION WILL
DIMINISH FROM W TO E THIS AFTERNOON...ALTHOUGH ISOLATED CONVECTION
WILL REMAIN POSSIBLE OVERNIGHT NW OF I-30 OF NE TX/SW AR/SE
OK...NEAR THE CLOD CORE LOW. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  55  72  46  72 / 100  40  20  10  10
MLU  70  56  77  47  71 / 100  50  20  10  10
DEQ  55  49  63  38  68 / 100  50  20  10  10
TXK  60  53  68  46  68 / 100  50  20  10  10
ELD  62  53  73  43  70 / 100  50  20  10  10
TYR  61  53  70  47  70 / 50   20  10  10  10
GGG  61  52  71  46  71 / 50   30  10  10  10
LFK  66  55  74  48  75 / 100  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Apr 12, 12:32 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1232 PM CDT SUN APR 12 2009

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
136>138-149-150-131200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
1232 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT...AS AN STRONG UPPER LEVEL STORM SYSTEM OVER
EASTERN NEW MEXICO TRAVERSES EAST INTO OKLAHOMA AND SOUTHERN
KANSAS. GIVEN THE VERY COLD TEMPERATURES ALOFT...SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS
ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION.
LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF
ANY...SEVERE WEATHER THREAT MATERIALIZES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT
PERSONNEL...AND HAM RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON
AND TONIGHT.

ARZ072-073-LAZ001>003-TXZ151-152-165-131200-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-PANOLA-NACOGDOCHES-
ANGELINA-
1232 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON...BEFORE DIMINISHING FROM WEST TO EAST BY EARLY EVENING.
SOME OF THE STRONGER STORMS MAY STILL PRODUCE LARGE HAIL THIS
AFTERNOON...WITH ADDITIONAL WIDELY SCATTERED THUNDERSTORMS
POSSIBLE OVERNIGHT AS A STRONG UPPER LEVEL STORM SYSTEM OVER
EASTERN NEW MEXICO TRAVERSES EAST INTO OKLAHOMA AND SOUTHERN
KANSAS. GIVEN THE VERY COLD TEMPERATURES ALOFT...SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS
ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION.
LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF
ANY...SEVERE WEATHER THREAT MATERIALIZES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT
PERSONNEL...AND HAM RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON
AND TONIGHT.

LAZ004>006-010>014-017>022-TXZ153-166-167-131200-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
SHELBY-SAN AUGUSTINE-SABINE TX-
1232 PM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL BE SEVERE...WILL
MOVE ACROSS MUCH OF NORTHCENTRAL LOUISIANA THIS AFTERNOON...BEFORE
DIMINISHING EARLY THIS EVENING. MEANWHILE...A WARM FRONT WILL
SLOWLY MOVE NORTHWEST INTO THE SOUTHERN SECTIONS OF NORTHCENTRAL
LOUISIANA BY MID AFTERNOON. GIVEN THE STRONG LOW LEVEL WIND SHEAR AHEAD
OF THE SHOWERS AND THUNDERSTORMS...ISOLATED TORNADOES WILL BE
POSSIBLE MAINLY SOUTHEAST OF A NATCHITOCHES TO MONROE LINE.
HOWEVER...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE FARTHER NORTH ACROSS NORTHWEST AND NORTHCENTRAL
LOUISIANA THROUGH LATE AFTERNOON...BEFORE ENDING FROM WEST TO
EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND SATURDAY AS
ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION.
LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF
ANY...SEVERE WEATHER THREAT MATERIALIZES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT
PERSONNEL...AND HAM RADIO OPERATORS...WILL BE NEEDED THROUGH LATE
AFTERNOON ACROSS NORTHCENTRAL LOUISIANA.

15

In the hours before

Local storm report, Apr 12, 11:17 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             5 SW JACKSONVILLE       31.92N 95.31W
04/12/2009  E0.75 INCH       CHEROKEE           TX   LAW ENFORCEMENT

&&

04
Local storm report, Apr 12, 11:18 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HAIL             6 ENE HAYNESVILLE       32.99N 93.03W
04/12/2009  E0.75 INCH       CLAIBORNE          LA   TRAINED SPOTTER

&&

04
Local storm report, Apr 12, 11:58 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     4 NNW MOUNT ENTERPRISE  31.96N 94.71W
04/12/2009                   RUSK               TX   LAW ENFORCEMENT

            LARGE TREE DOWN ON CR 317 NEAR HWY 259.

0920 AM     TSTM WND DMG     1 SW HENDERSON          32.15N 94.81W
04/12/2009                   RUSK               TX   LAW ENFORCEMENT

            TREE DOWN ON FM 840 NEAR HENDERSON.

&&

18
Local storm report, Apr 12, 12:36 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HAIL             5 NW HOPE               33.72N 93.65W
04/12/2009  E0.88 INCH       HEMPSTEAD          AR   LAW ENFORCEMENT

&&

04
Local storm report, Apr 12, 12:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1259 PM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     14 NE MARSHALL          32.68N 94.18W
04/12/2009                   HARRISON           TX   LAW ENFORCEMENT

            TREES REPORTED DOWN ON FM 134 NEAR KARNACK TX.

&&

18
Special weather statement, Apr 12, 1:06 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
106 PM CDT SUN APR 12 2009

ARZ073-LAZ004>006-012-121845-
BIENVILLE-CLAIBORNE-LINCOLN-UNION-
106 PM CDT SUN APR 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 145 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE AND BIENVILLE...
IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     JUNCTION CITY...LAPILE...LAWSON...STRONG...URBANA...BERNICE...
     FARMERVILLE...GRAMBLING AND RUSTON...

AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
HOMER TO 8 MILES NORTHWEST OF GRAMBLING TO 8 MILES NORTHWEST OF
JONESBORO TO 15 MILES NORTH OF CAMPTI...MOVING NORTHEAST AT 55 MPH.

HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:38 PM CDTSevere Thunderstorm WarningSHVRed River37 min
Apr 12, 12:09 AM CDTSevere Thunderstorm WarningSHVRed River51 min
Apr 12, 8:44 AM CDTSevere Thunderstorm WarningSHVCherokee46 min
Apr 12, 9:13 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Rusk47 min
Apr 12, 9:17 AM CDTSevere Thunderstorm WarningSHVBowie58 min
Apr 12, 9:47 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk43 min
Apr 12, 9:48 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Shelby42 min
Apr 12, 11:03 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine42 min
Apr 12, 11:21 AM CDTTornado WarningSHVNacogdoches, Sabine, San Augustine, Shelby24 min
Apr 12, 11:47 AM CDTTornado WarningSHVSabine, Shelby28 min
Apr 12, 12:17 PM CDTSevere Thunderstorm WarningSHVSabine58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.